Allergy & Hayfever | Kays Medical
Kays Medical

Allergy & Hayfever

Showing 1–12 of 13 results

  • Anthisan Cream 2% – 25g...

    £6.58 + VAT
    Anthisan cream provides fast relief from insect bites, stings and nettle rash. Contains Mepyramine Maleate 2% w/w.
  • Chlorphenamine Injection – 10mg (5)...

    £53.59 + VAT
    Sedating anti-histamine for symptomatic relief of allergies and in the emergency treatment of anaphylactic reactions.
  • Clarityn Allergy Tablets – 10mg...

    £15.42 + VAT
    Clarityn Allergy Tablets are indicated for the symptomatic treatment of allergic rhinitis and chronic idiopathic urticaria.
  • Ephedrine Nasal Drops 1% –...

    £4.24 + VAT
    For reflief of nasal congestion.Contains 0.5% w/v Ephedrine Hydrochloride BP.
  • Neoclarityn Tablets – 5mg (30)...

    £28.03 + VAT
    Neoclarityn is a medicine which is used in allergic rhinitis and urticaria. Neoclarityn contains desloratadine.
  • Otrivine Nasal Drops – 10ml

    £5.53 + VAT
    Otrivine Nasal Adult Drops help unblock your nose fast so you can breathe freely again. The drops act fast by helping to open up and clear the nasal passages with a long lasting effect to take you through the day...
  • Otrivine Nasal Spray – 10ml

    £5.96 + VAT
    Otrivine Adult Nasal Spray can provide fast effective relief from a blocked nose. The spray works in minutes and lasts up to 10 hours. Otrivine Adult Nasal Spray can be used for blocked noses caused by colds, hayfever and sinusitis.Otrivine...
  • Piriton Syrup – 150ml *P*

    £7.87 + VAT
    Piriton Syrup is indicated for symptomatic control of all allergic conditions responsive to antihistamines, including hay fever, vasomotor rhinitis, urticaria, angioneurotic oedema, food allergy, drug and serum reactions, insect bites.Also indicated for the symptomatic relief of itch associated with chickenpox.
  • Piriton Tablets – 4mg (30)...

    £6.23 + VAT
    Piriton contains chlorphenamine, an antihistamine. You can take Piriton for the relief of: Hayfever Pet allergies House dust mite allergies Mould spore allergies Nettle rash and hives Skin allergies and dermatitis Prickly heat and heat rash Allergic reactions to food,...
  • Vicks VapoRub – 50g

    £6.86 + VAT
    Vicks VapoRub has been trusted by generations of parents to help relieve colds and congestion, so their children can enjoy a good night’s sleep.  When gently rubbed into the chest and back, the essential oils are released, helping to clear...
  • Zirtek Allergy Relief Tabs –...

    £8.76 + VAT
    Each tiny Zirtek allergy tablet can provide relief from all the symptoms of hayfever for up to 24 hours.Zirtek also helps to relieve the symptoms of all year round allergies caused by pets and dust mites, and also itchy skin...
  • Zirtek Allergy Tablets (21) *P*

    £15.91 + VAT
    Each tiny Zirtek allergy tablet can provide relief from all the symptoms of hayfever for up to 24 hours.Zirtek also helps to relieve the symptoms of all year round allergies caused by pets and dust mites, and also itchy skin...
ge aviation
center parcs logo
greggs logo
Harrods logo
JCB Logo
Jaguar Land Rover Logo
royal mint logo
scottishpower logo
New Look Logo
Swansea University Logo
Contact Us
Contact
Apply For
Business Discount
Business Discount

CALL US

0843 504 8147